# SDR VTZA97347

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41029
- System (JASC): 3150 · Central Warning
- Part: Takeoff Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

IAD/EWR - FLT 6261 - DURING TAKEOFF AT 0815 HOURS ON 6-25-97, ABORTED TAKEOFF DUE TO TAKEOFF CONFIGURATION WARNING SOUNDED INTERMITTENTLY.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED ALL MICROSWITCH AND SYSTEMS AND COULD NOT DUPLICATE, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE. (X)
